# SDR Q2SA201902278029

- Difficulty date: November 9, 2018
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323489
- Part serial: 2578
- Condition: No Test
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD EMERGENCY SLIDE WHEN DEPLOYED DID NOT TRIGGER THE INTEGRAL LIGHTS. REPLACED WITH P/N 101660-107, S/N PAB626.
